Vol. 57, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Spinor norms of local integral rotations. I

John Sollion Hsia

Vol. 57 (1975), No. 1, 199–206
Abstract

The spinor norms of integral rotations on a modular quadratic form over a local field are determined. Whenever possible, these results are expressed in convenient closed forms.

Mathematical Subject Classification
Primary: 10C20
Milestones
Received: 11 April 1974
Revised: 27 July 1974
Published: 1 March 1975
Authors
John Sollion Hsia